# SDR CHQA200500089

- Difficulty date: April 26, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N837RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145715
- Aircraft time: 5,701 hours, 5,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVING AT THE AIRCRAFT, FOUND THE EMERGENCY LIGHTS ON WITH THE SWITCH IN THE OFF POSITION.  CYCLED THE ON/OFF SWITCH AND LIGHTS RESET TO OFF.  REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT BATTERIES IAW ERJ 135 AMM 33-50-04.
